Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 30, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 27, 2015, 6:21 AM CDT for Beauregard Parish, Calcasieu Parish, Vernon Parish, Louisiana. It was in force for 39 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2015, 6:21 AM CDT (11:21 UTC)
- Expired
- Apr 27, 2015, 7:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Beauregard Parish, LA, Calcasieu Parish, LA, Vernon Parish, LA
The radar
The Ft Polk radar (KPOE), 55 km from the middle of the area, began a volume at 11:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 6:23 AM CDT | TSTM WND DMG | 1 N De Quincy, LA | TREE DOWN ON HWY 27. |
| Apr 27, 6:24 AM CDT | TSTM WND DMG | Evans, LA | SHERIFFS DEPT REPORTS TREES DOWN. |
| Apr 27, 6:41 AM CDT | TSTM WND DMG | De Ridder, LA | NWS EMPLOYEE REPORTS SEVERAL TREES DOWN ON HWY 27. |
| Apr 27, 6:43 AM CDT | TSTM WND DMG | Singer, LA | SEVERAL TREES AND POWER LINES DOWN. |
| Apr 27, 6:44 AM CDT | TSTM WND DMG | 5 N Rosepine, LA | PUBLIC POSTED PHOTO OF ROOF DAMAGE TO BAR. TIME ESTIMATED FROM RADAR. |
| Apr 27, 6:46 AM CDT | TSTM WND GST 60 | Vinton, LA | REPORTED BY VINTON POLICE CHIEF. |
| Apr 27, 7:05 AM CDT | TSTM WND DMG | Pitkin, LA | TREES DOWN IN MUCH OF THE PARISH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 6:01 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.4 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2092 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 828 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- -0.2
- Supercell composite
- -1.3
The text
As transmitted, in the capitals the NWS used until 2016.
220
WUUS54 KLCH 271121
SVRLCH
LAC011-019-115-271200-
/O.NEW.KLCH.SV.W.0030.150427T1121Z-150427T1200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
621 AM CDT MON APR 27 2015
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CALCASIEU PARISH IN SOUTHWESTERN LOUISIANA...
BEAUREGARD PARISH IN SOUTHWESTERN LOUISIANA...
VERNON PARISH IN WEST CENTRAL LOUISIANA...
* UNTIL 700 AM CDT
* AT 621 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
MAYFLOWER TO STRINGTOWN TO NEAR MAURICEVILLE...AND MOVING EAST AT
55 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...SULPHUR...LEESVILLE...WESTLAKE...VINTON...
ROSEPINE...MERRYVILLE...ANACOCO...DE RIDDER...MOSS BLUFF...
STARKS...DRY CREEK...PITKIN...RAGLEY...FORT POLK...FIELDS...
SUGARTOWN...DE QUINCY...SINGER AND SLAGLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR SOUTHEASTERN
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 100 PM CDT FOR
SOUTHWESTERN LOUISIANA AND SOUTHEASTERN TEXAS.
LAT...LON 3096 9288 3088 9292 3088 9298 3060 9305
3060 9313 3042 9313 3020 9323 3018 9371
3029 9370 3034 9377 3044 9370 3054 9374
3082 9355 3100 9358 3103 9351 3109 9356
3127 9354 3128 9344 3136 9339 3136 9304
TIME...MOT...LOC 1121Z 268DEG 47KT 3114 9375 3093 9364 3018 9392
$$
TINGLER1 follow-up statement
310
WWUS54 KLCH 271150
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
650 AM CDT MON APR 27 2015
LAC011-019-115-271200-
/O.CON.KLCH.SV.W.0030.000000T0000Z-150427T1200Z/
CALCASIEU LA-BEAUREGARD LA-VERNON LA-
650 AM CDT MON APR 27 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR NORTHWESTERN CALCASIEU...BEAUREGARD AND VERNON PARISHES...
AT 649 AM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NEAR LEESVILLE TO NEAR ROSEPINE TO NEAR EDGERLY...MOVING EAST AT
55 MPH.
LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...SULPHUR...LEESVILLE...WESTLAKE...VINTON...ROSEPINE...
MERRYVILLE...ANACOCO...DE RIDDER...MOSS BLUFF...STARKS...DRY CREEK...
PITKIN...RAGLEY...FORT POLK...FIELDS...SUGARTOWN...DE QUINCY...SINGER
AND SLAGLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH A
TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR SOUTHEASTERN
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 100 PM CDT FOR
SOUTHWESTERN LOUISIANA AND SOUTHEASTERN TEXAS.
LAT...LON 3096 9288 3088 9292 3088 9298 3060 9305
3060 9313 3042 9313 3020 9323 3018 9371
3029 9370 3034 9377 3044 9370 3054 9374
3082 9355 3100 9358 3103 9351 3109 9356
3127 9354 3128 9344 3136 9339 3136 9304
TIME...MOT...LOC 1149Z 268DEG 47KT 3115 9335 3094 9324 3019 9353
$$
TINGLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 4:49 AM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Apr 27, 4:49 AM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
449 AM CDT MON APR 27 2015
.DISCUSSION...
QUASI-LINEAR BAND OF THUNDERSTORMS CURRENTLY SWEEPING EASTWARD
THROUGH EASTERN TEXAS EARLY THIS MORNING. ISOLATED SHOWER ACTIVITY
HAS ALSO RECENTLY BEGUN TO SPROUT DOWNSTREAM OF THIS QLCS WITHIN
REGION OF BROAD WAA/ISENTROPIC ASCENT.
QLCS IS PROGGED TO CONTINUE EASTWARD...WITH TSTMS POSING A RISK OF
ALL MODES OF SEVERE WEATHER...ALONG WITH INTENSE RAINFALL RATES
GIVEN MODEL FCST PWATS OF 2+ INCHES. WITH THE ENTIRE FCST AREA
LOOKING TO BE INVOLVED IN AT LEAST THIS INITIAL ROUND OF
TSTMS...EXPANDED THE INHERITED FFA ACCORDINGLY. PENDING THE
EVOLUTION OF THIS INITIAL ROUND OF CONVECTION...A SECOND ROUND
APPEARS LIKELY TO DEVELOP LATER THIS AFTERNOON OR EVENING. OPTED
TO HOLD OF EXTENDING THE WATCH IN TIME AND ALLOW THE DAY CREW TO
FURTHER EVALUATE.
UPPER LOW CURRENTLY NEAR THE TX PANHANDLE EXPECTED TO CONTINUE
SLOWLY EASTWARD...ACCELERATING TWD THE MID MS RIVER VALLEY ON
TUE AS A COOL FRONT PUSHES THROUGH THE AREA. WRAP AROUND MSTR
WILL KEEP A SMALL CHANCE OF SHOWERS IN THE FCST...BUT ALL RAINS
ARE EXPECTED TO END BY WED AS MUCH DRIER AIR SPILLS INTO THE
REGION.
DRY AND MILD WEATHER IS EXPECTED WED AND THU...WITH A GRADUAL WARM
UP FOR THE END OF THE WEEK AND INTO THE WEEKEND AS WEAK RIDGING
BUILDS IN FROM THE WEST.
13
&&
.MARINE...
MODERATE EASTERLY FLOW IS EXPECTED TO PERSIST TODAY AS HIGH
PRESSURE REMAINS EAST OF THE REGION. THE CHANCE FOR SHOWERS OR
THUNDERSTORMS WILL INCREASE TODAY AS A STRONG DISTURBANCE ALOFT
MOVES ACROSS THE SOUTHERN PLAINS...AND SOME OF THE STORMS
ASSOCIATED WITH THIS DISTURBANCE COULD PRODUCE GUSTY WINDS AND
DANGEROUS CLOUD TO WATER LIGHTNING. A SURFACE LOW WILL DEVELOP
OVER TEXAS AND MOVE ACROSS THE REGION TONIGHT...DRAGGING A COLD
FRONT THROUGH THE COASTAL WATERS. THIS WILL BRING AN END TO RAIN
CHANCES...AND RESULT IN A MODERATE TO STRONG NORTHERLY FLOW
TUESDAY AND WEDNESDAY.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 75 60 66 50 / 80 90 30 10
LCH 80 66 72 53 / 80 60 20 10
LFT 80 67 73 53 / 80 70 20 10
BPT 80 66 72 52 / 90 50 20 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH THIS
EVENING FOR LAZ027>033-041>045-052>055-073-074.
TX...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH THIS
EVENING FOR TXZ180-201-215-216-259>262.
GM...SMALL CRAFT EXERCISE CAUTION FROM NOON CDT TODAY THROUGH THIS
AFTERNOON FOR GMZ450-452-455-470-472-475.
&&Hazardous weather outlook, Apr 27, 6:02 AM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 602 AM CDT MON APR 27 2015 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 281115- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 602 AM CDT MON APR 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO CONTINUE PROGRESSING EASTWARD THROUGH THE REGION THIS MORNING. DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL BE POSSIBLE WITH THESE THUNDERSTORMS. ON ITS PRESENT SPEED...THE LEADING EDGE OF THIS LINE WILL REACH THE SABINE RIVER AROUND 630 AM...THE LAKE CHARLES AREA BY 700 AM...ALEXANDRIA BY 730 AM...AND THE LAFAYETTE AREA BY 8 AM. IN ADDITION TO THE RISK OF SEVERE WEATHER...LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM FOR THE ENTIRE AREA. ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP LATER THIS AFTERNOON AND EVENING...POSING ANOTHER RISK OF SEVERE WEATHER AND A CONTINUED RISK OF LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS REQUESTED TODAY. GMZ430-432-435-450-452-455-470-472-475-281115- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 602 AM CDT MON APR 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO CONTINUE PROGRESSING EASTWARD THROUGH THE REGION THIS MORNING. DAMAGING WINDS...LARGE HAIL...AND WATERSPOUTS WILL BE POSSIBLE WITH THESE THUNDERSTORMS. ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP LATER THIS AFTERNOON AND EVENING...POSING ANOTHER RISK OF SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY BRISK NORTH WINDS ARE EXPECTED IN THE WAKE OF A LOW PRESSURE SYSTEM EXPECTED TO TRACK EASTWARD ACROSS THE AREA TONIGHT. .SPOTTER INFORMATION STATEMENT... MARINERS ARE URGED TO BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND BE PREPARED TO SEEK SAFE HARBOR IN THE EVENT A SPECIAL MARINE WARNING IS ISSUED. 13
In the hours before
Special weather statement, Apr 27, 4:40 AM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
440 AM CDT MON APR 27 2015
TXZ180-201-259-261-271000-
SOUTHERN JASPER TX-NORTHERN JASPER TX-HARDIN TX-TYLER TX-
440 AM CDT MON APR 27 2015
...STRONG TO SEVERE THUNDERSTROMS ARE APPROACHING SOUTHEAST TEXAS...
AT 437 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG TO
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM WELLS TO NEAR
COLDSPRING... AND MOVING EAST AT 35 MPH.
THIS LINE OF STORMS WILL CONTINUE TO MOVE EAST INTO SOUTHEAST TEXAS.
WARNINGS FOR THESE STORMS MAY BE NECESSARY OVER THE NEXT HOUR.
RESIDENTS ARE ADVISED TO USE CAUTION AND MONITOR LOCAL MEDIA AND
WEATHER SOURCES.
LOCATIONS IMPACTED INCLUDE...
BEAUMONT...LUMBERTON...JASPER...SILSBEE...WOODVILLE...KIRBYVILLE...
KOUNTZE...SOUR LAKE...COLMESNEIL...CHESTER...THICKET...FRED...
SARATOGA...EBENEZER...ROCKLAND...BUNA...EVADALE...TOWN BLUFF...WARREN
AND WILDWOOD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR SOUTHEASTERN
TEXAS.
LAT...LON 3049 9454 3101 9466 3106 9456 3103 9447
3116 9391 3087 9387 3024 9390 3024 9412
3016 9412 3019 9417 3017 9427 3012 9429
3011 9434 3011 9460 3049 9473
TIME...MOT...LOC 0937Z 285DEG 28KT 3147 9493 3055 9519
TINGLERLocal storm report, Apr 27, 5:53 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
553 AM CDT MON APR 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 AM TSTM WND DMG WOODVILLE 30.77N 94.42W
04/27/2015 TYLER TX LAW ENFORCEMENT
SHERIFFS DEPT REPORTS TREES DOWN FROM WOODVILLE NORTHWEST
ALONG RTE 287.
&&
MOGGEDThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 6:15 AM CDT | Tornado Warning | LCH | Beauregard | 15 min |
| Apr 27, 6:40 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 50 min |
| Apr 27, 6:41 AM CDT | Special Marine Warning | LCH | 94 min | |
| Apr 27, 6:58 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis, Rapides, Vernon | 47 min |
| Apr 27, 7:07 AM CDT | Tornado Warning | LCH | Vernon | 23 min |
| Apr 27, 7:20 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Avoyelles, Beauregard, Calcasieu, Cameron and 6 more | 40 min |
| Apr 27, 7:25 AM CDT | Areal Flood Advisory | LCH | Calcasieu | 2 hr |
| Apr 27, 7:59 AM CDT | Special Weather Statement | LCH | Vermilion | 46 min |
| Apr 27, 8:01 AM CDT | Special Marine Warning | LCH | 59 min | |
| Apr 27, 8:01 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Avoyelles, Evangeline, Jefferson Davis, Lafayette, Rapides and 3 more | 44 min |
| Apr 27, 8:40 AM CDT | Special Weather Statement | LCH | Rapides | 65 min |
| Apr 27, 8:51 AM CDT | Special Marine Warning | LCH | 114 min | |
| Apr 27, 8:51 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary, Vermilion | 54 min |
| Apr 27, 9:43 AM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 5 days |
| Apr 27, 10:46 AM CDT | Special Marine Warning | LCH | 89 min | |
| Apr 27, 12:12 PM CDT | Special Marine Warning | LCH | 63 min | |
| Apr 27, 12:53 PM CDT | Special Weather Statement | LCH | Saint Landry | 52 min |
| Apr 27, 12:59 PM CDT | Special Weather Statement | LCH | Evangeline | 46 min |
| Apr 27, 1:13 PM CDT | Special Weather Statement | LCH | Allen, Evangeline | 47 min |
| Apr 27, 1:56 PM CDT | Special Weather Statement | LCH | Beauregard | 64 min |
| Apr 27, 2:00 PM CDT | Special Weather Statement | LCH | Saint Landry | 60 min |
| Apr 27, 2:05 PM CDT | Small Craft Advisory | LCH | 41 hr | |
| Apr 27, 2:28 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Vernon | 47 min |
| Apr 27, 2:47 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Vernon | 43 min |
| Apr 27, 2:57 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 48 min |
| Apr 27, 3:17 PM CDT | Severe Thunderstorm Warning | LCH | Vernon | 43 min |
| Apr 27, 3:20 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Rapides, Saint Landry | 40 min |
| Apr 27, 3:25 PM CDT | Special Weather Statement | LCH | Rapides | 50 min |
| Apr 27, 3:43 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis, Saint Landry | 47 min |
| Apr 27, 3:54 PM CDT | Special Marine Warning | LCH | 96 min | |
| Apr 27, 3:59 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Saint Landry | 31 min |
| Apr 27, 4:23 PM CDT | Special Marine Warning | LCH | 67 min | |
| Apr 27, 4:24 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 36 min |
| Apr 27, 4:43 PM CDT | Special Marine Warning | LCH | 62 min | |
| Apr 27, 4:53 PM CDT | Special Weather Statement | LCH | Saint Landry | 37 min |
| Apr 27, 5:26 PM CDT | Special Marine Warning | LCH | 64 min | |
| Apr 27, 5:39 PM CDT | Special Marine Warning | LCH | 96 min | |
| Apr 27, 5:59 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu, Cameron | 45 min |
| Apr 27, 6:02 PM CDT | Special Marine Warning | LCH | 28 min | |
| Apr 27, 6:35 PM CDT | Special Weather Statement | LCH | Jefferson Davis | 25 min |
| Apr 27, 6:47 PM CDT | Special Marine Warning | LCH | 43 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.